# SDR F3LA200800337

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,261 hours, 7,425 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTIN 34301.  DURING C3 S1 C-CHECK INSPECTION NOTED CABIN FLOOR PANEL 251FF HAS AREA OF DELAMINATION FROM FRAME 47 TO FRAME 64.  MAINTENANCE REPAIRED PANEL IN ACCORDANCE WITH SRM 53-42-13-400-001.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
